# SDR SWI2024F00886

- Difficulty date: August 23, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 39,908 hours, 25,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD CABIN PAX DOOR INTERNAL LOWER BEAM HAS CORROSION.     (C-CHECK RO 9/26/2024)    REMOVED AND REPLACED FWD CABIN PAX DOOR LOWER BEAM REF EMB SRM 51-40-08. FWD PAX DOOR LOWER BEAM WAS REPLACED WITH OEM PARTS, NO CHANGE IN WEIGHT AND BALANCE NOTED. SEE CONTINUATION CARD FOR WORK PERFORMED.
